# SDR REXA2018121801363

- Difficulty date: December 18, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 26,336 hours, 17,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SIDE SEAT RAILS IN SECTIONS [ FS= 847+16 TO FS= 905, STR 15L ] [ FS= 847+16 TO FS= 867, STR 15R ] AT PAX CABIN. (CPAX) (TCI: 53-20-233) COMPLETE: SUMMARY : NEW SIDE SEAT RAILS IN SECTIONS [ FS= 847+16 TO FS= 905, STR 15L ] [ FS= 847+16 TO FS= 867, STR 15R ] AT PAX CABIN WERE REPLACED PER SRM 51-41-02-001-001-A01 PAR. 6D AND AMM 53-0 0-49-400-801 ( CONFIG.A07 )
